# SDR UALA2013060403874

- Difficulty date: June 3, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 71,995 hours, 26,353 cycles
- Engine: Pwa PW2040
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Condition: Inoperative
- Location: Windshield Wiper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHIELD WIPER INOPERATIVE.  R & R WIPER MOTOR IAW AMM, SYS CHECKED GOOD,  ACFT OK TO CONTINUE.
